MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AIMER ENDOFEMORAL 7MM OFFSET (GOLD); ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. AIMER ENDOFEMORAL 7MM OFFSET (GOLD); ACCESSORIES,ARTHROSCOPIC
Catalog Number 72201717
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the aimer was rust.No patient injuries or delay were reported as the failure was found after the surgery.
 
Additional Manufacturer Narrative
One 72201717 7mm offset endofemoral aimer returned.The complaint stated: ¿aimer was rust.¿ the product displays water marks and permanent staining.For instructions on automatic and manual sterilization recommendations.Low-sudsing, neutral 6.0¿8.0 ph, enzymatic detergents are recommended.Do not use detergents above 11.0 ph.Use deionized water for washing and rinsing.There are no other complaints for this lot.This is considered an isolated instance.Determined efforts are made to control all processes prior to release.At this time there are no other complaints for this manufacturing lot.This is considered an isolated instance.Allegation occurrence rate is monitored via surveillance.

Brand Name
AIMER ENDOFEMORAL 7MM OFFSET (GOLD)
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8476021
Report Number1219602-2019-00379
Device Sequence Number1633954
Product Code NBH
UDI-Device Identifier03596010608222
UDI-Public03596010608222
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201717
Device Lot Number50745882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1